# SDR DALA2021042002318

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 69,424 hours, 25,774 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Partial Deploy
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 PARTIAL DEPLOYMENT OF GIRTBAR AT DOOR L1. CORRECTIVE ACTION: INSPECTED GIRT BAR PER 757AMM 25-66-10 UNHOOKED GIRTBAR FROM SLIDER AND REATTACHED DOOR OPERATES AND ARMS NORMAL. (7558554)
